MathSciNet Relay Station
MathSciNet bibliographic data
MR123362 (23 #A689) 60.60
Blumenthal, R. M.; Getoor, R. K. Sample functions of stochastic processes with stationary independent increments. J. Math. Mech. 10 1961 493–516.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement